Journal article icon

Journal article

An infinitary paradox of denotation

Publication status:
Published

Actions


Access Document


Authors


Journal:
ANALYSIS
Volume:
64
Issue:
2
Pages:
128-131
Publication date:
2004-04-05
DOI:
EISSN:
1467-8284
ISSN:
0003-2638
URN:
uuid:1f33e9e2-4c9a-4e38-a0eb-1478b8cd8f86
Source identifiers:
67712
Local pid:
pubs:67712

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP